# SDR RAIA950714

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863927
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7126 - LT ENGINE LOW POWER, 28 PERCENT TQ.  MAINTENANCE REPLACED LT ENG HYDROMECHANICAL UNIT AS PER PWC MM 72-40-00.  GROUNDS RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (W)
